... helps me focus and be alert im a vetrian and not taking it to abuse it it really helps doesnt affect my sleep can i take to much to od i dont want that but really found something help me through the day shoud i just get adderall and take smaller dose?
Methylphenidate - Im percribed 20mg tablet quick release 3 times daily I found that takin it 5 times
- 28 Sep 2011 by Soldierboy
- 22 May 2013
- alert, attention-deficit hyperactivity disorder (adhd), sleep disorders, methylphenidate
Added 28 Sep 2011:
Never addicted to anything have bad post tramatic stress disorder ptsd trumatic brain injury i also take trazodone venlafaxine and zolpidem for sleep they work wonderfully i just been through soo much and dont want to die after all that ive been through so if anyone can help it would be great thanks
The following link contains a warning for methylphenidate:
The abuse of this drug can decrease it effectiveness and can lead to more serious problems as stated. You may benefit from a switch to the sustained release formula giving you more relief over a longer period of time. At 100mgs a day you are taking 40mgs more than the recommended maximum. I recommend you speak with your doctor and discuss the options.
So good to know someone else requiring similar dose. I've been on 20mg 2x/day for 2years. Attempted the Adderall and others resulting in more side effects and less needed results. I'm 58 and diagnosed at 54. Also, I've been on Effexor for 10yrs. Best dosing for me has been 20mg 3x/day, but physician voiced concern with increase. No other med has worked as well except the extended release equal dosing but unaffordable. I'm going to try supplementing with the Sparks supplement drink. There are studies on its similarities with Methylphenidate. Thanks for your info and pray for good results your way. Gbuch
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 1 answer
Posted 27 Oct 2011 • 1 answer
Posted 14 Feb 2013 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 18 Feb 2017 • 2 answers